Tom Ramcigam (magicmarmot) wrote,
Tom Ramcigam
magicmarmot

Our software intern had his last day today, so we went for Chinese food at a reastaurant in Eden Prairie Center. I got a plate of raw vegetables and fruit and started nibbling.

20 minutes later, I was in the bathroom puking.

The only thing that I ate that was even questionable was the baby corn, which were a bit saltier than expected, and raw. I usually have them cooked in something.

Stomach is still tender, but I'm not feeling immediately pukey anymore. Nobody else got sick.

When I went to the doctor last, he changed my prescription from Aandia and Metformin to Avandamet; it's basically the two combined into one medication. I think that there is an interaction that may be happening if I take that too soon after the injection of the Gila Monster Spit that makes me much more prone to nausea.

Or maybe raw baby corns are something I just shouldn't eat.


(Edit: baby corn, not baby carrots. Silly me.)
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 4 comments